Alert archive / Indiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 6, NWS Indianapolis, IN

April 3, 20184 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 3, 2018, 2:11 PM EDT for 4 counties in Indiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2018, 2:11 PM EDT (18:11 UTC)
Expired
Apr 3, 2018, 2:45 PM EDT
In force
34 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Delaware County, IN, Hancock County, IN, Henry County, IN, Madison County, IN

The radar

The Indianapolis radar (KIND), 57 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 1:16 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 358 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
358 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

027 
WUUS53 KIND 031811
SVRIND
INC035-059-065-095-031845-
/O.NEW.KIND.SV.W.0006.180403T1811Z-180403T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
211 PM EDT TUE APR 3 2018

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Madison County in central Indiana...
  Northwestern Hancock County in central Indiana...
  Southwestern Delaware County in east central Indiana...
  Northwestern Henry County in east central Indiana...

* Until 245 PM EDT.

* At 211 PM EDT, a severe thunderstorm was located near Greenfield,
  or 17 miles south of Anderson, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Greenfield, Daleville, Shirley, Markleville, Kennard, Wilkinson,
  Sulphur Springs, Mount Summit, Cadiz and Springport.

This includes the following highways...
 Interstate 69 between mile markers 228 and 232.
 Interstate 70 between mile markers 99 and 110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 PM EDT for central and
east central Indiana.

LAT...LON 3975 8581 3986 8589 4016 8549 3999 8530
TIME...MOT...LOC 1811Z 233DEG 45KT 3984 8578 

HAIL...<.75IN
WIND...60MPH
 
$$

AW/50
3 follow-up statements
124 
WWUS53 KIND 031825
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
225 PM EDT TUE APR 3 2018

INC035-059-065-095-031845-
/O.CON.KIND.SV.W.0006.000000T0000Z-180403T1845Z/
Madison IN-Hancock IN-Delaware IN-Henry IN-
225 PM EDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHEASTERN MADISON...NORTHEASTERN HANCOCK...SOUTHWESTERN
DELAWARE AND NORTHWESTERN HENRY COUNTIES...

At 225 PM EDT, a severe thunderstorm was located 11 miles southeast
of Anderson, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Shirley, Markleville, Kennard, Wilkinson, Sulphur Springs, Mount
Summit, Cadiz and Springport.

This includes Interstate 70 between mile markers 108 and 110.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 PM EDT for central and
east central Indiana.

LAT...LON 3981 8568 3989 8574 4016 8549 3999 8530
TIME...MOT...LOC 1825Z 233DEG 45KT 3995 8559 

HAIL...1.00IN
WIND...60MPH
 
$$

AW/50
418 
WWUS53 KIND 031832
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
232 PM EDT TUE APR 3 2018

INC035-059-095-031841-
/O.CAN.KIND.SV.W.0006.000000T0000Z-180403T1845Z/
Madison IN-Hancock IN-Delaware IN-
232 PM EDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON...
NORTHEASTERN HANCOCK AND SOUTHWESTERN DELAWARE COUNTIES IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has  moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 800 PM EDT for central and
east central Indiana.

LAT...LON 3985 8559 3985 8560 3987 8560 3987 8558
      3994 8558 3997 8557 4008 8541 4008 8540
      3999 8530
TIME...MOT...LOC 1831Z 242DEG 55KT 3992 8550 

$$

INC065-031845-
/O.CON.KIND.SV.W.0006.000000T0000Z-180403T1845Z/
Henry IN-
232 PM EDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHWESTERN HENRY COUNTY...

At 231 PM EDT, a severe thunderstorm was located 7 miles west of New
Castle, or 15 miles southeast of Anderson, moving northeast at 65
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Shirley, Kennard, Sulphur Springs, Mount Summit, Cadiz and
Springport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 PM EDT for central and
east central Indiana.

LAT...LON 3985 8559 3985 8560 3987 8560 3987 8558
      3994 8558 3997 8557 4008 8541 4008 8540
      3999 8530
TIME...MOT...LOC 1831Z 242DEG 55KT 3992 8550 

HAIL...1.00IN
WIND...60MPH
 
$$

AW/50
660 
WWUS53 KIND 031841
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
241 PM EDT TUE APR 3 2018

INC065-031851-
/O.EXP.KIND.SV.W.0006.000000T0000Z-180403T1845Z/
Henry IN-
241 PM EDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HENRY COUNTY WILL
EXPIRE AT 245 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A tornado watch remains in effect until 800 PM EDT for central and
east central Indiana.

LAT...LON 3985 8559 3985 8560 3987 8560 3987 8558
      3994 8558 3997 8557 4008 8541 4008 8540
      3999 8530
TIME...MOT...LOC 1841Z 233DEG 45KT 4000 8536 

$$

AW/50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:52 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Apr 3, 12:52 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1252 PM EDT Tue Apr 3 2018

.UPDATE...
The AVIATION section has been updated below.

&&

.SYNOPSIS...
Issued at 246 AM EDT Tue Apr 3 2018

A low pressure system is expected to move through the area this
afternoon and evening. Another weaker frontal system will move
through around Thursday. A third frontal system may affect the area
early next week.

&&

.NEAR TERM /Today and Tonight/...
Issued at 1145 AM EDT Tue Apr 3 2018

Main band of thunderstorms has shifted to the northern forecast
area. Warm front remains across the far southern forecast area where
temperatures have risen into the mid to upper 60s. Some clearing has
occurred near the warm front.

Additional convection is developing ahead of the warm front. Have
adjusted PoPs to reflect these trends, and have adjusted hourly
temperatures as needed.

Models still show warm front making good progress through the area
as low pressure deepens as it moves in. However there is some
concern about how the cooler air will respond since it was
reinforced by outflow from the morning convection.

At any rate severe threat continues with first the warm front then
the cold front as it moves through. If cells fire up in the warm
sector ahead of the cold front they could interact with strong 0-1km
helicity to produce tornadoes. SPC has us in a hatched area for
tornadoes and this looks good. Hail is also a threat as reports of
near severe hail have already been received. Will continue to
monitor closely.

Will keep flood warnings going with new cells developing.

Previous discussion follows...

Area of rain and thunderstorms currently over the southern and
central zones associated with a strong warm advection pattern on the
nose of a low level jet. Expecting fairly widespread rain and
thunderstorm activity to continue and drift slowly north through
about the midday hours today as the low level jet remains anchored
over the area.

Last evening's upper air indicates lapse rates were not particularly
steep at this time, but short term model guidance suggests steeper
lapse rate will probably begin bleeding into the area after sunrise.
As a result, risk of hail may be muted somewhat until after sunrise.

Lift and low level jet may tend to weaken towards the midday hours
today, so activity may tend to diminish around that time.
Questionable how far north warm front will get today, depending on
how much morning convection lingers, but finer scale model data
suggest front may make it into the central zones this afternoon.

Appears cold front will be approaching the western border zones
around 032300Z, passing east of the area by 040300Z. Most of the
model guidance suggests a line of convection will be associated
with this feature. Appears best threat for severe convection will
be later this afternoon and early evening, as steeper lapse rates
will be in place by then, along with strong deep layer shear.
Environment appears favorable for potentially some supercell
development ahead of the cold front in the warm sector later this
afternoon and early evening.

Convection currently beginning to shift off to the north of the
current Flood Watch. Will probably do some last minute adjustments
to the watch closer to issuance time. Appears there will be some
threat for heavy rain over the central zones through the morning
hours as the nose of the low level jet will be focused in this
area.

Severe threat expected to end with the passage of the cold front
this evening, along with the higher PoPs. Will keep some chance
PoPs going later in the night for potential wrap around activity.
May be cold enough for mixed precipitation in the north, but any
QPF looks to be very light.

Based on low level thicknesses and questions revolving around how
far north warm front will get today, will bump the GFS MOS highs
today down a category in the north. Will also cut about 3-5 degrees
off of the guidance lows tonight.

&&

.SHORT TERM /Wednesday through Thursday night/...
Issued at 246 AM EDT Tue Apr 3 2018

Dry conditions expected Wednesday and Wednesday night as high
pressure drifts through. Model guidance suggests a disturbance will
move through the area Thursday and Thursday night. Will go with some
chance PoPs for showers at those times.

Progged low level thicknesses suggest the GFS MOS highs for
Wednesday and probably on the warm side. Will bump the guidance down
a category in that period. Remainder of periods look Ok for now.

&&

.LONG TERM /Friday through Tuesday/...

Issued at 357 AM EDT Tue Apr 3 2018

Models continue to be in close agreement during the period. The
challenge to monitor for the next few days is precipitation type
and temperatures.

Ensembles show that region will be under west-northwest flow aloft
through the period. First mid/upper level trough will move
southward into the Upper Great Lakes and through the Great
Lakes/Upper Ohio Valley. This will bring a cold front southward
through Indiana right at the start of Friday, accompanied by gusty
northwest winds. A cold day for April for sure. Some scattered
light rainshowers will be around on Friday moving out by Friday
evening. Cold high pressure is then expected to move in keeping
temperatures below normal.

The high will move off to the east as the next low pressure system
moves east-southeast from the Northern Rockies. Models may be a
bit fast with precipitation with this system bringing on when we
still have southeast winds from recycled dry air from the high
over the east coast. But, precipitation will move in by Sunday
evening as rain at this point. So, will keep a low confidence on
timing of precipitation for late Sunday into Monday at this time.

&&

.AVIATION (Discussion for the 031800Z TAF Issuance)...
Issued at 1252 PM EDT Tue Apr 3 2018

IFR conditions expected at times through the period. Scattered to
numerous convection through 01Z or so. Gusty southwest winds
developing this afternoon.

First line of convection will be moving through at valid time, and
additional scattered convection will continue to develop through the
afternoon. A line of convection will move through during the 22-01Z
time frame. Within convection expect IFR or worse conditions.
Outside convection most sites will remain MVFR.

After the cold front moves through this evening MVFR and IFR
conditions will rule through the overnight, with MVFR Wednesday
morning.

As the warm front moves north this afternoon winds will become
southwest and gust to around 30kt. Behind the cold front winds will
become northwest.

Confidence is high that convection will occur, but confidence is low
to medium on timing.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...JAS
NEAR TERM...JAS/50
SHORT TERM...JAS
LONG TERM....DM
AVIATION...50
MESOSCALE...DM
Hazardous weather outlook, Apr 3, 9:51 AM EDT, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
951 AM EDT Tue Apr 3 2018

INZ021-028>031-035>044-041400-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, and Muncie
951 AM EDT Tue Apr 3 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Thunderstorms, some possibly severe, are expected at times
through early tonight. Present indications are that severe storms
are possible this afternoon and tonight.

Hazards: Damaging winds, heavy rainfall, hail, possibly a tornado,
and cloud to ground lightning.

Timing: Thunderstorms are possible any time through 1000 PM. The
highest chances for severe storms will be 100 PM through 800 PM.

Discussion: A low pressure system over Kansas will be moving eastward
and northeastward into northwest Indiana by later this afternoon. A
cold front will cause a line of strong/severe thunderstorms this
afternoon and early tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outlook: No hazardous weather is expected at this time.

Discussion: Two separate low pressure systems will effect the area
between Thursday and Monday. There is a chance for mixed
precipitation with the system on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon and evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ045>049-051>057-060>065-067>072-041400-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-
Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-
Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Indianapolis, Terre Haute, Shelbyville,
Bloomington, Columbus, Vincennes, Bedford, and Seymour
951 AM EDT Tue Apr 3 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Thunderstorms are possible at times into the evening.
Severe storms are possible this afternoon and early evening. Flooding
will continue across some areas through the day.

Hazards: Heavy rain and flooding, damaging winds, hail, isolated
tornadoes, cloud to ground lightning.

Timing: Thunderstorms with heavy rain and flooding any time before
1000 PM. Highest chances for severe storms will be between 100 PM and
800 PM.

Discussion: A low pressure system will bring rain and thunderstorms
to the area today and this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outlook: No hazardous weather is expected at this time.

Discussion: Two separate low pressure systems will effect the area
between Thursday and Monday. There is a chance for mixed
precipitation with the system on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon and early tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Apr 3, 12:46 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1246 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     HAIL             ROSEDALE                39.62N 87.28W
04/03/2018  E0.75 INCH       PARKE              IN   PUBLIC

&&

MRD
Local storm report, Apr 3, 1:40 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
140 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HEAVY RAIN       3 SSW PARAGON           39.35N 86.59W
04/03/2018  M2.23 INCH       MORGAN             IN   COCORAHS

            STORM TOTAL THUS FAR.

&&

CP
Local storm report, Apr 3, 1:42 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
142 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     HAIL             VINCENNES UNIVERSITY    38.69N 87.52W
04/03/2018  E1.00 INCH       KNOX               IN   PUBLIC

            HAIL A BIT BIGGER THAN QUARTERS.

&&

MRD
Local storm report, Apr 3, 1:44 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
144 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     HAIL             1 SW VINCENNES UNIVERSI 38.67N 87.53W
04/03/2018  E0.50 INCH       KNOX               IN   EMERGENCY MNGR

&&

BHH
Local storm report, Apr 3, 1:48 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
148 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     HAIL             VINCENNES               38.68N 87.51W
04/03/2018  E0.88 INCH       KNOX               IN   TRAINED SPOTTER

&&

MRD
Local storm report, Apr 3, 1:55 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
155 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             VINCENNES UNIVERSITY    38.68N 87.53W
04/03/2018  E1.75 INCH       KNOX               IN   EMERGENCY MNGR

            APPROXIMATE LOCATION (GIVEN AS SMITH AND
            SCOTT).

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:15 PM EDTFlash Flood WatchINDBartholomew, Brown, Decatur, Jackson, Jennings, Johnson and 5 more13 hr
Apr 3, 5:22 AM EDTAreal Flood AdvisoryINDClay, Hendricks, Marion, Monroe, Morgan, Owen and 5 more6 hr
Apr 3, 5:24 AM EDTAreal Flood AdvisoryINDDecatur, Hancock, Henry, Johnson, Marion, Rush and 1 more6 hr
Apr 3, 5:53 AM EDTAreal Flood WarningINDClay, Hendricks, Marion, Monroe, Morgan, Owen and 5 more6 hr
Apr 3, 5:56 AM EDTAreal Flood WarningINDHancock, Johnson, Marion, Shelby6 hr
Apr 3, 6:17 AM EDTFlash Flood WarningINDClay, Owen, Vigo9 hr
Apr 3, 6:56 AM EDTFlash Flood WarningINDJohnson, Morgan6 hr
Apr 3, 7:02 AM EDTAreal Flood WarningINDDecatur, Rush6 hr
Apr 3, 7:07 AM EDTRiver Flood WarningINDMarion, Morgan4 days
Apr 3, 7:07 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen5 days
Apr 3, 7:07 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen5 days
Apr 3, 7:07 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby4 days
Apr 3, 7:07 AM EDTRiver Flood WarningINDBartholomew, Jackson4 days
Apr 3, 7:07 AM EDTRiver Flood WarningINDBartholomew68 hr
Apr 3, 7:07 AM EDTRiver Flood WarningINDClay, Greene3 days
Apr 3, 7:11 AM EDTFlash Flood WarningINDBartholomew, Decatur, Shelby6 hr
Apr 3, 7:17 AM EDTRiver Flood WarningINDMarion38 hr
Apr 3, 7:17 AM EDTRiver Flood WarningINDBartholomew24 hr
Apr 3, 7:17 AM EDTRiver Flood WarningINDOwen3 days
Apr 3, 7:17 AM EDTRiver Flood WarningINDJohnson48 hr
Apr 3, 7:30 AM EDTRiver Flood WarningINDPutnam50 hr
Apr 3, 7:30 AM EDTRiver Flood WarningINDBartholomew47 hr
Apr 3, 8:00 AM EDTAreal Flood WarningINDHancock, Hendricks, Marion, Parke, Putnam6 hr
Apr 3, 8:02 AM EDTRiver Flood WarningINDDelaware, Randolph51 hr
Apr 3, 8:02 AM EDTRiver Flood WarningINDShelby61 hr
Apr 3, 8:02 AM EDTRiver Flood WarningINDDecatur49 hr
Apr 3, 8:02 AM EDTRiver Flood WarningINDHancock34 hr
Apr 3, 8:02 AM EDTRiver Flood WarningINDHendricks, Morgan27 hr
Apr 3, 8:36 AM EDTFlash Flood WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Rush and 1 more8 hr
Apr 3, 8:39 AM EDTFlash Flood WarningINDClay, Parke, Putnam, Vigo6 hr
Apr 3, 9:06 AM EDTSpecial Weather StatementINDPutnam24 min
Apr 3, 9:41 AM EDTAreal Flood WarningINDDelaware, Hamilton, Henry, Madison, Randolph6 hr
Apr 3, 10:11 AM EDTAreal Flood WarningINDBoone, Hendricks, Montgomery, Parke, Vermillion6 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDHenry, Rush, Shelby43 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDDelaware, Madison48 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDHamilton, Madison71 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDHamilton, Marion3 days
Apr 3, 11:14 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Apr 3, 11:14 AM EDTRiver Flood WarningINDPutnam24 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDJohnson70 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDBoone, Marion21 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDMarion58 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDTippecanoe71 hr
Apr 3, 11:23 AM EDTSpecial Weather StatementINDMontgomery, Parke, Vermillion52 min
Apr 3, 11:27 AM EDTSpecial Weather StatementINDHamilton48 min
Apr 3, 11:31 AM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Marion, Morgan, Putnam44 min
Apr 3, 11:43 AM EDTFlash Flood WarningINDMontgomery, Parke, Putnam, Vermillion3 hr
Apr 3, 11:45 AM EDTFlash Flood WarningINDBoone, Hamilton, Hancock, Hendricks, Madison, Marion4 hr
Apr 3, 12:32 PM EDTSevere Thunderstorm WarningINDClay, Montgomery, Parke, Putnam, Vigo28 min
Apr 3, 1:06 PM EDTAreal Flood WarningINDBartholomew, Brown, Decatur, Johnson, Monroe, Morgan and 1 more6 hr
Apr 3, 1:10 PM EDTAreal Flood WarningINDBoone, Clinton, Delaware, Fountain, Hamilton, Madison and 3 more6 hr
Apr 3, 1:32 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Sullivan43 min
Apr 3, 2:06 PM EDTSevere Thunderstorm WarningINDHancock2 min
Apr 3, 2:10 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Monroe, Morgan, Owen35 min
Apr 3, 3:49 PM EDTAreal Flood WarningINDBoone, Clay, Hendricks, Marion, Montgomery, Morgan and 5 more6 hr
Apr 3, 3:51 PM EDTAreal Flood WarningINDDelaware, Hamilton, Hancock, Henry, Johnson, Madison and 4 more6 hr
Apr 3, 4:37 PM EDTRiver Flood WarningINDMontgomery, Parke28 hr
Apr 3, 6:18 PM EDTSpecial Weather StatementINDFountain27 min
Apr 3, 6:23 PM EDTTornado WarningINDFountain, Montgomery, Tippecanoe, Vermillion37 min
Apr 3, 6:49 PM EDTTornado WarningINDFountain, Tippecanoe, Warren26 min
Apr 3, 6:50 PM EDTAreal Flood WarningINDBartholomew, Brown, Decatur, Johnson, Monroe, Morgan and 2 more3 hr
Apr 3, 6:52 PM EDTAreal Flood WarningINDBoone, Clinton, Delaware, Fountain, Hamilton, Madison and 4 more3 hr
Apr 3, 7:09 PM EDTTornado WarningINDBoone, Montgomery13 min
Apr 3, 7:11 PM EDTSevere Thunderstorm WarningINDCarroll, Tippecanoe34 min
Apr 3, 7:45 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Sullivan30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.